# SDR SIMA200726307

- Difficulty date: September 20, 2007
- Submitted: September 20, 2007
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 145,592 hours, 13,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 14000491013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND SERVICE DOOR AFT SILL SUPPORT CLIP CORRODED.  REMOVED AND REPLACED CLIP IAW EMB SRM 51-40-02.  AIRCRAFT WAS RETURNED TO SERVICE.
